# SDR HAIHEEA9364

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10143511231
- Condition: Trips Breaker
- Location: Cockpit Encode
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN INSTALLED IN AIRCRAFT, POPPED TRANSPONDER C/B.
